# SDR UPS03441318

- Difficulty date: September 3, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SEVERAL CRACKS WERE FOUND AT NR 3 PYLON REAR MOUNT BULKHEAD FORWARD AND AFT FRAME WEB, DETAILS PLEASE REER ATTACHED FIGURE.  FRAME WEBS REPLACED AND REPAIRED AS PER RS R54-53-35063 INSPECTIONS TO CONTINUE PER UPS EO B747-5410-13908 AND UPS ENGINEERING FILE NR 747-54-20040.
